# SDR AWXA200200661

- Difficulty date: July 2, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 39,720 hours, 27,792 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654988629
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-12 CHECK A 1/2" CRACK WAS FOUND ON STRINGER END UPPER LOBE BS 500C+5, STR 16 L/H, HFEC CONFIRMED. MAINTENANCE CUTOUT DAMAGED SECTION OF STRINGER 16 L/H, BS 500C+5. FABRICATED A FILLER AND REPAIR CHANNEL, AND INSTALLED REPAIR PARTS IAW AWA ER 03-5312-01094-DD1.
